# SDR 2003UALA00411

- Difficulty date: May 5, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 35,421 hours, 22,556 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTING INOPERATIVE FROM ROW 15ABC THROUGH AFT GALLEY.  *S/D*  REPLACED EEL 4 EACH LIGHTS  AND EEL CABLE.  OPS CHECK OK.
